| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned dry in a microcentrifuge vial with residue/debris on the product.Visual inspection found the optic torn, haptic torn/bent.Dimensional inspection found the lens to be within specifications.H6- investigation type 4110: lens work order search-no similar complaints reported for units within the same lot.Claim # (b)(4).
Additional Manufacturer Narrative
H11 manufacturer narrative secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced excessive vaulting.In addition, the surgeon found an iris cyst behind the iris.The lens was explanted.The cause of the event was reported as unknown.